# SDR AALA202003199014

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 23,357 hours, 9,248 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLT 702 DEPARTING FROM DEN TO DFW, CREW REPORTED SHORTLY AFTER TAKE-OFF ENG 2 STALL ECAM WARNING AROUND 1000FT AFL. THEY NOTICED A LOUD BAND, FLASH, AND SUDDEN YAW. ENG THEN RECOVERED WITHIN A FEW SECONDS WITHOUT PILOT ACTION. PILOT REPORTED THAT THERE WAS GUSTY WINDS AT TIME OF STALL. ***SUPPLEMENTAL ACTION SECTION 4 AND 5: REPLACED WORN 3RD STAGE VSV LEVER ARM BUSHINGS IN COMPRESSOR CASE IAW ESM 72-32-00. CHECKS GOOD IAW AMM 36-11-52.***(CLOSED)
